Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 173-184 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kok J, Germina K. Chromatic Harmonic Indices and Chromatic Harmonic Polynomials of Certain Graphs. IJMSI. 2019; 14 (2) :173-184
URL: http://ijmsi.ir/article-1-1007-en.html
Abstract:  

In the main this paper introduces the concept of chromatic harmonic polynomials denoted, $H^chi(G,x)$ and chromatic harmonic indices denoted, $H^chi(G)$ of a graph $G$. The new concept is then applied to finding explicit formula for the minimum (maximum) chromatic harmonic polynomials and the minimum (maximum) chromatic harmonic index of certain graphs. It is also applied to split graphs and certain derivative split graphs. 

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb